# SDR SWAA2022051095413

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 L/H STRINGER 23. / [01] CUT AND REMOVED THE DAMAGED PART OF FCB STR 23L BETWEEN BS 500D +11 AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1;PERFORMED A 0.040' INSURANCE CUT AT FCB STR 23L BS 500D+11 IAW SRM 53-00-03-2R-1 REPAIR 1;[05] VERIFIED CORRECTIVE ACTION ITEMS 1; 2 AND 4. DAMAGE IS REMOVED AND AN INSURANCE CUT HAS BEEN MADE. CONFIRMED VALIDITY OF SRM 53-00-03-2R-1 REPAIR 1.;[06] UPDATED STEPS 1 AND 2;[07] CORRECTED BODY STATION;[08] RECEIVED NEW FCB STR 23L BS 500D+11 - BS 540 REPLACEMENT SECTION FROM O.S.S ON CUSTOMER R/O # 865898-SWA ; MATERIAL USED 7075T0 ; 0.036' LOT #1482127-1 HEAT TREATED TO T62 ; AND FABRICATED NEW HAT SECTION SPLICE FROM EXTRUSION P/N 6978188-12 LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIME VERIFIED PART FABRICATION AND DRILL UP. OKAY TO APPLY PRIMER GIVEN.;PRIMED ALL REPAIR PARTS STR 23L REPLACEMENT SECTION AND HAT SECTION SPLICE BETWEEN BS 500D AND BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO INSTALL; INSTALLED ALL REPAIR PARTS AT DISCREPANCY AREA PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1; EA# 22-153-01178;[14] VERIFIED COMPLETION OF STEPS 1 AND 2 AND CORRECTIVE ACTION 13 FOR REPAIR OF STR23L BS510-540 SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1; EA# 22-153-01178;'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-01178'
